MathSciNet Relay Station
MathSciNet bibliographic data
MR825720 (87i:53084) 53C42 (49F22)
Brothers, John E. Stability of minimal orbits. Trans. Amer. Math. Soc. 294 (1986), no. 2, 537–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement